MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user experienced diabetic ketoacidosis between 7:30 pm and 8:30 pm on (b)(6) 2025.The user lost consciousness, became unresponsive, and was transported to a hospital by ambulance for emergency treatment.The user reported on (b)(6) 2025, between 7:30pm 8:30pm, sg was 178mg/dl and bg was 1000mg/dl.After dms review, on (b)(6) 2025, between 7:30pm 8:30pm sg did not go above 174mg/dl and no bg was entered at the time of the event.After dms review, we confirmed that the user didn't receive a low/high glucose alert at the time of event because the sg never went past the alert level.The user received insulin drips and potassium as treatment at the hospital.The user was prescribed insulin as medication.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
It was reported that the user had diabetic ketoacidosis on (b)(6) 2025 where the user lost consciousness, became unresponsive, and was hospitalized.He was transported to a hospital on an ambulance and treated by emergency service.The user reported on (b)(6) 2025, between 7:30pm to 8:30pm, where sg was 178 mg/dl and bg was 1000 mg/dl.A review of the data management system (dms) data revealed that (b)(6) 2025, between 7:30 pm to 8:30 pm where user's sg did not go above 174 mg/dl and no bg was entered at the time of the event.As a result, the reported event could not be confirmed.Per case information, the user received insulin drips and potassium as treatment at the hospital.The user was prescribed with insulin as medication.In an associated case for the user's complaint about sensor inaccuracy(complaintrec- (b)(4)),the blood glucose (bg) values entered into the system as calibrations fit sensor glucose (sg) trends well and the system was working within expectations.No further actions were possible for this complaint as the user stopped responding to the communications from customer care.B4.Date of this report 21 february 2025.G3.Date received by the manufacturer? 21 february 2025.H3.Device evaluated by manufacturer? yes.H6.Component code updated to 510.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21340548
Report Number3009862700-2025-00249
Device Sequence Number14415286
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/25/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number140620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/08/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient SexMale